Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 74 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Optimal Design for One-Dimensional ALOHA Ad Hoc Networks Based on Stochastic Geometry

Lee, Seung Hee; Hwang, Gang-Ukresearcher, INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS, 2015

32
the fundamental solution of a conservation law without convexity

Ha, Youngsoo; Kim, Yong-Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

33
On Subfields of the Function Field of a General Surface in P-3

Lee, Yongnamresearcher; Pirola, Gian Pietro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.24, pp.13245 - 13259, 2015

34
CROSS-LAYER MODELING AND OPTIMIZATION OF MULTI-CHANNEL COGNITIVE RADIO NETWORKS UNDER IMPERFECT CHANNEL SENSING

Kim, Jae Deok; Hwang, Gang-Ukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.11, no.3, pp.807 - 828, 2015-07

35
Asymptotics of the solution to the conductivity equation in the presence of adjacent circular inclusions with finite conductivities

Lim, Mikyoungresearcher; Yu, Sang Hyeon, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.1, pp.131 - 156, 2015-01

36
The Riemann hypothesis and an upper bound of the divisor function for odd integers

Eum, Ick-Sun; Koo, Ja-Kyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.1, pp.917 - 924, 2015-01

37
Complete Nevanlinna counting functions of boundary-preserving Nevanlinna functions

Ahern, Patrick; Kim, Hong-Ohresearcher, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.60, no.1, pp.118 - 133, 2015-01

38
SINGLY PERIODIC FREE BOUNDARY MINIMAL SURFACES IN A SOLID CYLINDER OF R-3

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.10, pp.4987 - 5001, 2015-10

39
Stress scenario selection by empirical likelihood

Glasserman, Paul; Kang, Chulmin; Kang, Wan-Moresearcher, QUANTITATIVE FINANCE, v.15, no.1, pp.25 - 41, 2015-01

40
Two-channel sampling in wavelet subspaces

Kim, J. M.; Kwon, Kil-Hyunresearcher, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, v.23, no.1, pp.115 - 125, 2015

rss_1.0 rss_2.0 atom_1.0